If you need an accessible version of this item please contact JSTOR User Support

Large Sample Variances of Maximum Likelihood Estimators of Variance Components Using Unbalanced Data

S. R. Searle
Biometrics
Vol. 26, No. 3 (Sep., 1970), pp. 505-524
DOI: 10.2307/2529105
Stable URL: http://www.jstor.org/stable/2529105
Page Count: 20
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Large Sample Variances of Maximum Likelihood Estimators of Variance Components Using Unbalanced Data
Preview not available

Abstract

A general expression is obtained for the elements of the information matrix of the maximum likelihood estimators of variance components derived from unbalanced data of any mixed model. This general expression is used to obtain explicit results for the 2-way nested classification, random model.

Page Thumbnails

  • Thumbnail: Page 
505
    505
  • Thumbnail: Page 
506
    506
  • Thumbnail: Page 
507
    507
  • Thumbnail: Page 
508
    508
  • Thumbnail: Page 
509
    509
  • Thumbnail: Page 
510
    510
  • Thumbnail: Page 
511
    511
  • Thumbnail: Page 
512
    512
  • Thumbnail: Page 
513
    513
  • Thumbnail: Page 
514
    514
  • Thumbnail: Page 
515
    515
  • Thumbnail: Page 
516
    516
  • Thumbnail: Page 
517
    517
  • Thumbnail: Page 
518
    518
  • Thumbnail: Page 
519
    519
  • Thumbnail: Page 
520
    520
  • Thumbnail: Page 
521
    521
  • Thumbnail: Page 
522
    522
  • Thumbnail: Page 
523
    523
  • Thumbnail: Page 
524
    524